# SDR REXA2015100800918

- Difficulty date: October 8, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 18,621 hours, 11,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE HAS LOST ITS VACUUM.  R & R AFT PBE PN MR-10047N IAW JC 900-25-900-902.
